×

zbMATH — the first resource for mathematics

Étude de quelques algèbres tayloriennes. (French) Zbl 0091.28103

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. Baire, Leçons sur les fonctions discontinues (Gauthier-Villars 1930).
[2] Besicovitch and Ursel, On dimensional numbers of some continuous curves (Journal. London Math. Soc. 1937). · Zbl 0016.01703
[3] G. Bouligand, Introduction à la géométrie infinitésimale directe (Vuibert 1932). · JFM 58.0086.03
[4] H. Cartan, Sur les classes de fonctions définies par des inégalités portant sur leurs dérivées successives (Act. Sc. et Ind-Hermann 1940).
[5] C. Chevalley, Théorie des groupes de Lie, Tome II (Publ. de L’Université de Nancago-Hermann 1951). · Zbl 0054.01303
[6] G. Choquet, (1) Application des propriétés descriptives de la fonction contingent (Journal de Math. Pures et Appl. t. 26, 1947).
[7] G. Choquet, (2) L’isométrie des ensembles dans ses rapports avec la théorie du contact et la théorie de la mesure (Mathematica, Volumul XX 1944). · Zbl 0063.00850
[8] G. Choquet, (3) Convergence (Annales de l’Institut Fourier–Grenoble 1948). · Zbl 0031.28201
[9] Corominas, Contribution à la théorie des dérivations d’ordre supérieur (Bulletin de la Soc. Math. de France t. 81, 1953).
[10] Favard, Sur l’interpolation (J. de math. pures et appl. t. 19, 1940). · JFM 66.0271.03
[11] Ch. Feldmann, The Wedderburn principal theorem in Banach algebras (Proc. Amer. Math. Soc. t. 2, 1951).
[12] Gelfand, Normierte Ringe (Math. Sbornik 9–51, 1941).
[13] G. Glaeser, (1) Sur le théorème du prolongement de Whitney,C. R. Acad. Sc., t. 245 (1957) p. 617–619. · Zbl 0083.05002
[14] G. Glaeser, (2) Propriétésm-fois continûment dérivables des ensembles fermés,C. R. Acad. Sc. t. 245 (1957) p. 780–782. · Zbl 0086.15104
[15] G. Glaeser, (3) Intégration d’une forme différentielle le long de certaines courbes non rectifiables. (En préparation).
[16] R. Godement, Sur la théorie des représentations unitaires (Annals of Math. Vol. 53–1, 1951). · Zbl 0042.34606
[17] A. Grothendieck, Espaces vectoriels topologiques (Cours ronéotypé Sao Paulo, 1954). · Zbl 0058.33401
[18] Hestenes, Extension of the range of differentiable functions (Duke math. Journal, 1941). · Zbl 0024.38602
[19] von Koch, Une méthode géométrique élémentaire pour l’étude de certaines questions de la théorie des courbes planes (Acta Math., 1906).
[20] Loomis, Abstract harmonic analysis (Van Nostrand-New York, 1953). · Zbl 0052.11701
[21] Mackey, Commutative Banach algebras (Ronéotypé-Harvard University 52).
[22] Mac-Shane, Extension of the range of functions (Bull. of the Amer. Math. Soc. t. 40, 1934).
[23] K. Menger, Géométrie générale (Memorial des Sc. Math. t. 124 Gauthier-Villars, 1954).
[24] Michael, Locally multiplicatively convex topological algebras (Memoirs of the Amer. Math. Soc. vol. 11).
[25] Popoviciu, Sur quelques propriétés des fonctions d’une ou de deux variables réelles (Mathematica, Volumul VIII, 1934). · Zbl 0009.05901
[26] Reeb, Sur certaines propriétés topologiques des variétés feuilletées (Publ. de l’Institut Math. de Strasbourg, Act. Sc. et Ind., Hermann, 1952).
[27] R. Salem, On some singular monotonic functions which are strictly increasing (Trans. Amer. Math. Soc. Vol. 53, 1943). · Zbl 0060.13709
[28] Samuel, Algèbres locales.Mémorial des Sc. Math. no 123.
[29] L. Schwartz, Théorie des distributions (Hermann 1950).
[30] L. Schwartz, Analyse et synthèse harmonique dans les espaces de distributions (Can. Journ. of Math. vol. 3 no 4, 1951). · Zbl 0043.33002
[31] M. Silov, (1) Description d’une classe d’algèbres normées (Math. Shornik t. 26 (68) (1–) (En russe).
[32] M. Silov, (2) Théorème généralisé sur la dérivation des limites uniformes de suites de fonctions (Math. Shornik t. 26 (68), 1950 (en russe).
[33] M. Silov, (3) Sur les sommes continues d’algèbres de dimension finie (Math. Shornik t. 27 (69), 1950) (en russe).
[34] M. Sion, On the existence of functions having given partial derivatives on a curve (Trans. Amer. Math. Soc. vol. 77–2, 1954). · Zbl 0058.04801
[35] Steenrod, Topology of fibre bundles (Princeton University Press, 1951). · Zbl 0054.07103
[36] De la Vallée-Poussin, Leçons sur l’approximation des fonctions d’une variable réelle (Gauthier-Villars 1919).
[37] A. Weil, Théorie des points proches sur les variétés différentiables (Colloque international de géométrie différentielle, Strasbourg 1953, Ed. du C.N.R.S.).
[38] H. Whitney, (1) Analytic extension of differentiable functions defined on closed sets (Trans. Amer. Math. Soc. vol. 36–1, 1934). · Zbl 0008.24902
[39] H. Whitney, (2) On extension of differentiable functions (Bull. Amer. Math. Soc. vol. 50–2, 1944). · Zbl 0063.08236
[40] H. Whitney, (3) Derivatives, difference quotient and Taylor formula (Bull. Amer. Math. Soc. Vol. 40, 1934). · Zbl 0010.01504
[41] H. Whitney, (4) Functions differentiable on the boundary of regions (Annals of Math. Vol. 35, 1934). · JFM 60.0217.03
[42] H. Whitney, (5) A function not constant on a connected set of critical points (Duke Math. J. Vol. 1, 1935). · Zbl 0013.05801
[43] H. Whitney, (6) On ideals of differentiable functions (Amer. Journ. of Math. t. 70. 1948). · Zbl 0037.35502
[44] Zygmund, Trigonometrical Series (Warsawa-Lwow, 1935).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.